Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 197, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jul 1, 2016, 10:43 PM CDT for 4 counties in Kansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2016, 10:43 PM CDT (03:43 UTC)
- Expired
- Jul 1, 2016, 11:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Grant County, KS, Hamilton County, KS, Kearny County, KS, Stanton County, KS
The radar
The Dodge City radar (KDDC), 135 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 94 J/kg
- Mixed-layer CIN
- -97 J/kg
- Mixed-layer LCL
- 1068 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
916
WUUS53 KDDC 020343
SVRDDC
KSC067-075-093-187-020430-
/O.NEW.KDDC.SV.W.0197.160702T0343Z-160702T0430Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1043 PM CDT FRI JUL 1 2016
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HAMILTON COUNTY IN SOUTHWESTERN KANSAS...
NORTHEASTERN STANTON COUNTY IN SOUTHWESTERN KANSAS...
SOUTHWESTERN KEARNY COUNTY IN SOUTHWESTERN KANSAS...
NORTHWESTERN GRANT COUNTY IN SOUTHWESTERN KANSAS...
* UNTIL 1130 PM CDT/1030 PM MDT/
* AT 1043 PM CDT/943 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF SYRACUSE TO 5
MILES NORTH OF BIG BOW...MOVING NORTHEAST AT 20 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
KENDALL AND BIG BOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3802 10146 3765 10128 3754 10160 3788 10173
TIME...MOT...LOC 0343Z 231DEG 20KT 3789 10169 3764 10156
HAIL...<.75IN
WIND...70MPH
$$
TURNER2 follow-up statements
121 WWUS53 KDDC 020409 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1109 PM CDT FRI JUL 1 2016 KSC067-075-093-187-020430- /O.CON.KDDC.SV.W.0197.000000T0000Z-160702T0430Z/ HAMILTON KS-STANTON KS-KEARNY KS-GRANT KS- 1109 PM CDT FRI JUL 1 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT/1030 PM MDT/ FOR SOUTHEASTERN HAMILTON...NORTHEASTERN STANTON... SOUTHWESTERN KEARNY AND NORTHWESTERN GRANT COUNTIES... AT 1109 PM CDT/1009 PM MDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES NORTH OF KENDALL TO 10 MILES NORTH OF ULYSSES...MOVING NORTHEAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... KENDALL AND BIG BOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3802 10146 3765 10128 3754 10160 3788 10173 TIME...MOT...LOC 0409Z 231DEG 20KT 3798 10155 3773 10142 HAIL...<.75IN WIND...60MPH $$ TURNER
287 WWUS53 KDDC 020425 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 1125 PM CDT FRI JUL 1 2016 KSC067-075-093-187-020434- /O.EXP.KDDC.SV.W.0197.000000T0000Z-160702T0430Z/ HAMILTON KS-STANTON KS-KEARNY KS-GRANT KS- 1125 PM CDT FRI JUL 1 2016 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMILTON... NORTHEASTERN STANTON...SOUTHWESTERN KEARNY AND NORTHWESTERN GRANT COUNTIES WILL EXPIRE AT 1130 PM CDT... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED AREA. LIGHT TO MODERATE RAIN WILL CONTINUE. THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 1130 PM CDT. LAT...LON 3802 10146 3765 10128 3754 10160 3788 10173 TIME...MOT...LOC 0422Z 231DEG 20KT 3798 10155 3773 10142 $$ TURNER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 9:26 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jul 1, 9:26 PM CDT, 1 hour 17 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 926 PM CDT FRI JUL 1 2016 .UPDATE... Issued at 926 PM CDT Fri Jul 1 2016 Given radar trends of a strengthening QLCS complex entering the western zones, and an extremely moist airmass (dewpoints approaching 70 and PW near 1.5 inch), decided to post a flash flood watch for the NW zones through 7 AM Saturday. Latest HRRR drives a large MCS across the CWA overnight, as such, some flooding is possible south of this watch area. Storms are also intensifying in SE Colorado, so some severe weather is possible for the next several hours. UPDATE Issued at 525 PM CDT Fri Jul 1 2016 Updated rainfall/thunderstorm coverage in the grids, along with QPF/wx/sky grids, to align with radar/satellite trends, the neighboring WFOs, and the HRRR forecasts through tonight. Radar trends show strong to severe convection west of Lamar and approaching Elkhart. In the short term, there will be a limited threat of severe weather across far SW Kansas, where the instability axis resides, with ML CAPE near 2000 J/kg. Later tonight, agree with previous forecaster that another MCS will track mainly across the northern zones. 18z GFS and HRRR strongly suggest this evolution, as such increased pops into the likely/definite category north of Dodge City. Primary threat through tonight will be excessive rainfall and localized flooding, with an exceptionally moist atmosphere with precipitable water ranging from 1.6 inches NW to 1.8 inches SE as of 5 pm mesoanalysis. Will need to consider a flash flood watch over the next few hours. && .SHORT TERM...(This evening through Saturday) Issued at 249 PM CDT Fri Jul 1 2016 A stronger upper level shortwave trough will move from Four Corners region and into western Kansas tonight. Another MCS (Mesoscale Convective Complex) will likely move out of Colorado and and across much of western Kansas tonight with several upper level waves. Current models however forecast the best QPF and best heavy rain chances north of Dodge City with the area from around Syracuse to near Garden City and LaCrosse and north. Will graduate rainfall chances with that in mind. Severe chances look minimal tonight with maybe some small hail and strong winds to 40 to 50 mph. Very heavy rainfall is expected wherever the MCS tracks with precipitable water values from 1.5 to near 2 inches. Lows tonight will range in the mid to upper 60s. For Saturday, the strong shortwave will continue to move across western Kansas with an attendant cold front. The cold front is forecast to be near Hays to Dodge City and Meade by mid afternoon with the best chances for storms near and east of the front. Strong to severe storms are possible mainly along and east of the cold front with 2000 to 3000 J/kg CAPE and strong mid level shear. Highs will be around 90 east of the front and low to mid 80s west. .LONG TERM...(Saturday night through Friday) Issued at 307 PM CDT Fri Jul 1 2016 For Saturday night, a cold front will continue to move east into central Kansas with lingering strong to severe thunderstorms mainly east of Dodge City into parts of south central Kansas. Then for Sunday into next Friday, a mainly dry period is forecast with a warming trend. Highs warm from the 80s Sunday and around 90 for Monday, the 4th of July, into the mid to upper 90s from Tuesday into next Friday, as warmer upper level ridging builds into the Central Plains. Overnight lows will gradually warm also from 60s into the 70s. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 600 PM CDT Fri Jul 1 2016 Scattered, mainly nocturnal, convection will continue to impact aviation and be the main challenge in the 00z TAFs. Highest confidence that convective TEMPO groups will be needed at GCK later this evening and HYS overnight. Model consensus is for another MCS complex to track across western Kansas tonight, with TAF amendments likely. Severe risk will be limited to outflow wind gusts to near 50 kts. Excessively heavy rain is likely from any storm, with brief IFR likely. Consensus of short term models places the lowest (MVFR/IFR) stratus cigs near HYS beginning around 09z Sat. SE winds will persist outside of convection. Another brief break of dry weather around 15-18z Sat, before scattered TSRA redevelop by 21z Sat. && .PRELIMINARY POINT TEMPS/POPS... DDC 68 85 64 82 / 40 50 40 20 GCK 67 83 63 83 / 70 40 40 10 EHA 65 87 63 87 / 60 50 40 10 LBL 70 88 65 85 / 40 50 40 10 HYS 64 79 62 78 / 80 50 50 20 P28 70 91 69 84 / 20 60 70 30 && .DDC Watches/Warnings/Advisories... Flash Flood Watch until 7 AM CDT /6 AM MDT/ Saturday for KSZ043- 044-061>063-074-075. && UPDATE...Turner SHORT TERM...Kruse LONG TERM...Kruse AVIATION...Turner
Hazardous weather outlook, Jul 1, 3:48 AM CDT, 18 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 348 AM CDT FRI JUL 1 2016 KSZ030-031-043>046-061>066-074>081-084>090-020900- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 348 AM CDT FRI JUL 1 2016 /248 AM MDT FRI JUL 1 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL KANSAS THIS MORNING. ADDITIONAL THUNDERSTORMS LOOK TO DEVELOP OR MOVE INTO THE AREA LATE THIS AFTERNOON INTO TONIGHT. A FEW STORMS ACROSS NORTHERN PORTIONS OF THE CWA MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE MAIN CONCERN. IN ADDITION, HEAVY RAIN WILL ACCOMPANY THE STRONGEST STORMS POSSIBLY CAUSING FLOODING IN SOME AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS WEEKEND. AS OF NOW, NONE OF THESE STORMS ARE EXPECTED TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON INTO THE OVERNIGHT PERIOD.
In the hours before
Special weather statement, Jul 1, 6:58 PM CDT, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
658 PM CDT FRI JUL 1 2016
KSZ086-087-020045-
SEWARD KS-MEADE KS-
658 PM CDT FRI JUL 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SEWARD AND
SOUTHWESTERN MEADE COUNTIES UNTIL 745 PM CDT...
AT 658 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES EAST OF HAYNE...MOVING NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KISMET...MEADE STATE PARK...HAYNE AND PLAINS.
LAT...LON 3708 10082 3734 10058 3715 10029 3700 10069
3700 10072
TIME...MOT...LOC 2358Z 229DEG 16KT 3708 10072
FINCHSpecial weather statement, Jul 1, 7:04 PM CDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 704 PM CDT FRI JUL 1 2016 KSZ061-074-075-084-020045- GRANT KS-HAMILTON KS-MORTON KS-STANTON KS- 704 PM CDT FRI JUL 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORTON...SOUTH CENTRAL HAMILTON...CENTRAL STANTON AND NORTHWESTERN GRANT COUNTIES UNTIL 745 PM CDT/645 PM MDT/... AT 704 PM CDT/604 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTH OF MANTER...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JOHNSON CITY AND MANTER. LAT...LON 3736 10180 3746 10196 3780 10190 3772 10148 TIME...MOT...LOC 0004Z 204DEG 25KT 3748 10188 FINCH
Special weather statement, Jul 1, 9:18 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 918 PM CDT FRI JUL 1 2016 KSZ061-074-020315- HAMILTON KS-STANTON KS- 918 PM CDT FRI JUL 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HAMILTON AND NORTHWESTERN STANTON COUNTIES UNTIL 1015 PM CDT/915 PM MDT/... AT 917 PM CDT/817 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 19 MILES NORTHEAST OF TWO BUTTES...OR 20 MILES SOUTHWEST OF COOLIDGE...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN HAMILTON AND NORTHWESTERN STANTON COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3794 10204 3803 10183 3764 10179 3766 10204 TIME...MOT...LOC 0217Z 263DEG 15KT 3778 10218 FINCH
Special weather statement, Jul 1, 9:43 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
943 PM CDT FRI JUL 1 2016
KSZ045-064-020345-
NESS KS-HODGEMAN KS-
943 PM CDT FRI JUL 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NESS AND
NORTHWESTERN HODGEMAN COUNTIES UNTIL 1045 PM CDT...
AT 943 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES NORTHEAST OF KALVESTA...MOVING EAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN NESS
AND NORTHWESTERN HODGEMAN COUNTIES.
LAT...LON 3848 9978 3812 9973 3813 10020 3829 10021
3832 10015
TIME...MOT...LOC 0243Z 263DEG 14KT 3822 10016
FINCHSpecial weather statement, Jul 1, 10:23 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1023 PM CDT FRI JUL 1 2016
KSZ043-063-020415-
FINNEY KS-SCOTT KS-
1023 PM CDT FRI JUL 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FINNEY...
NORTHEASTERN KEARNY AND SCOTT COUNTIES UNTIL 1115 PM CDT...
AT 1022 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF SHALLOW WATER...MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SCOTT CITY...MODOC...FRIEND...SHALLOW WATER...GRIGSTON AND MANNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3858 10070 3820 10069 3826 10110 3827 10111
3827 10112 3850 10113
TIME...MOT...LOC 0322Z 267DEG 32KT 3835 10105
WHITEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:04 PM CDT | Special Weather Statement | DDC | Stanton | 41 min |
| Jul 1, 7:11 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny, Stanton | 27 min |
| Jul 1, 9:18 PM CDT | Special Weather Statement | DDC | Hamilton | 57 min |
| Jul 1, 9:19 PM CDT | Flash Flood Watch | DDC | Finney, Grant, Hamilton, Kearny, Lane, Scott and 1 more | 10 hr |
| Jul 1, 9:43 PM CDT | Special Weather Statement | DDC | Ness | 62 min |
| Jul 1, 9:57 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Morton, Stanton | 48 min |
| Jul 1, 10:18 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Morton, Stanton | 57 min |
| Jul 1, 10:23 PM CDT | Special Weather Statement | DDC | Scott | 52 min |
| Jul 1, 10:38 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stanton | 28 min |
| Jul 1, 10:58 PM CDT | Special Weather Statement | DDC | Lane | 47 min |
| Jul 1, 11:02 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Kearny | 33 min |
| Jul 1, 11:16 PM CDT | Special Weather Statement | DDC | Morton | 44 min |
| Jul 1, 11:22 PM CDT | Special Weather Statement | DDC | Finney | 38 min |
| Jul 1, 11:47 PM CDT | Special Weather Statement | DDC | Lane, Ness | 43 min |
| Jul 1, 11:52 PM CDT | Special Weather Statement | DDC | Stevens | 38 min |
| Jul 1, 11:58 PM CDT | Special Weather Statement | DDC | Finney | 47 min |
| Jul 2, 12:20 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Pawnee, Rush | 55 min |
| Jul 2, 12:26 AM CDT | Special Weather Statement | DDC | Grant | 49 min |
| Jul 2, 12:31 AM CDT | Special Weather Statement | DDC | Ford, Gray | 44 min |
| Jul 2, 12:58 AM CDT | Areal Flood Warning | DDC | Grant, Morton, Stanton | 6 hr |
| Jul 2, 1:12 AM CDT | Flash Flood Warning | DDC | Edwards, Pawnee | 3 hr |
| Jul 2, 1:23 AM CDT | Special Weather Statement | DDC | Grant | 37 min |
| Jul 2, 1:39 AM CDT | Areal Flood Warning | DDC | Hodgeman, Ness | 3 hr |
| Jul 2, 2:15 AM CDT | Areal Flood Advisory | DDC | Ford | 3 hr |
| Jul 2, 4:07 AM CDT | Areal Flood Warning | DDC | Hodgeman, Ness | 6 hr |
| Jul 2, 4:19 AM CDT | Areal Flood Warning | DDC | Edwards, Pawnee | 9 hr |
| Jul 2, 7:42 AM CDT | River Flood Warning | DDC | Meade | 20 hr |
| Jul 2, 9:15 AM CDT | River Flood Warning | DDC | Hodgeman, Pawnee | 3 days |
| Jul 2, 10:48 AM CDT | Areal Flood Warning | DDC | Edwards, Hodgeman, Ness, Pawnee | 24 hr |
| Jul 2, 11:35 AM CDT | Flash Flood Watch | DDC | Edwards, Ford, Gray, Haskell, Hodgeman, Kiowa and 6 more | 11 hr |
| Jul 2, 3:13 PM CDT | Special Weather Statement | DDC | Meade, Morton, Seward, Stevens | 2 hr |
| Jul 2, 3:40 PM CDT | Special Weather Statement | DDC | Meade | 50 min |
| Jul 2, 3:55 PM CDT | Special Weather Statement | DDC | Stevens | 50 min |
| Jul 2, 4:01 PM CDT | Special Weather Statement | DDC | Ford | 44 min |
| Jul 2, 4:12 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 28 min |
| Jul 2, 4:18 PM CDT | Special Weather Statement | DDC | Ness | 42 min |
| Jul 2, 4:39 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman, Ness | 66 min |
| Jul 2, 4:40 PM CDT | Special Weather Statement | DDC | Hodgeman | 50 min |
| Jul 2, 4:49 PM CDT | Special Weather Statement | DDC | Meade, Seward | 41 min |
| Jul 2, 5:03 PM CDT | Tornado Warning | DDC | Hodgeman, Ness | 24 min |
| Jul 2, 5:04 PM CDT | Special Weather Statement | DDC | Rush | 41 min |
| Jul 2, 5:11 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Rush | 64 min |
| Jul 2, 5:13 PM CDT | Tornado Warning | DDC | Rush | 32 min |
| Jul 2, 5:17 PM CDT | Special Weather Statement | DDC | Hamilton | 43 min |
| Jul 2, 5:24 PM CDT | Flash Flood Warning | DDC | Hodgeman, Ness | 3 hr |
| Jul 2, 5:32 PM CDT | Special Weather Statement | DDC | Ness | 43 min |
| Jul 2, 5:41 PM CDT | Special Weather Statement | DDC | Hamilton | 49 min |
| Jul 2, 5:46 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton, Kearny | 44 min |
| Jul 2, 5:48 PM CDT | Special Weather Statement | DDC | Ford, Gray | 42 min |
| Jul 2, 5:53 PM CDT | Severe Thunderstorm Warning | DDC | Meade | 37 min |
| Jul 2, 6:01 PM CDT | Tornado Warning | DDC | Rush | 12 min |
| Jul 2, 6:18 PM CDT | Special Weather Statement | DDC | Ellis, Rush | 42 min |
| Jul 2, 6:21 PM CDT | Special Weather Statement | DDC | Hodgeman | 39 min |
| Jul 2, 6:24 PM CDT | Special Weather Statement | DDC | Seward, Stevens | 51 min |
| Jul 2, 6:28 PM CDT | Flash Flood Warning | DDC | Gray, Meade | 6 hr |
| Jul 2, 6:34 PM CDT | Special Weather Statement | DDC | Clark | 41 min |
| Jul 2, 6:37 PM CDT | Special Weather Statement | DDC | Kearny | 38 min |
| Jul 2, 6:43 PM CDT | Special Weather Statement | DDC | Gray | 47 min |
| Jul 2, 6:44 PM CDT | Flash Flood Warning | DDC | Ellis, Ness, Rush, Trego | 3 hr |
| Jul 2, 6:59 PM CDT | Special Weather Statement | DDC | Clark | 46 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.